# SDR ASAA2023101045940

- Difficulty date: October 10, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A320*
- Aircraft serial: 08246
- Aircraft time: 17,255 hours, 4,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: D5348004320700
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SUPPORT BEAM AT R4 DOOR HAS CORROSION ON UPPER SURFACE AT FR 68 GROUNDED - YES. REMOVED CORROSION FROM SILL BEAM, REMOVED 0.080 FROM EDGE. DAMAGE HAS NO LIMITS AND IS CONSIDERED 100% MATERIAL LOSS.REMOVED DAMAGED AREA IAW A321 SRM 53-41-14-300-001 PRINCIPLE 7. FABRICATED REPAIR ANGLE AND FILLER IAW A321 SRM 53-41-14-300-001 PRINCIPLE 7. INSTALLED REPAIR IAW A321-SRM 53-41-14-300-001
